# SDR SWAA2025012178494

- Difficulty date: December 17, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED FWD FACE BS 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT.  REPLACED TIE CLIP LOCATED FWD FACE BS 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 143A1225 SHEET 76 REV-.
